# SDR DALA13031553267

- Difficulty date: June 23, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 43,691 hours, 19,605 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND ROWS 21 & 22 EMERGENCY EVACUATION LIGHTS INOPERATIVE.  MX REPAIRED CONNECTOR UNDER SEAT AND FUNCTIONAL CHECK WAS NORMAL.
